Alert archive / North Dakota / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 113, NWS Bismarck, ND

June 30, 20204 counties in North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Jun 30, 2020, 2:38 PM CDT for 4 counties in North Dakota. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 30, 2020, 2:38 PM CDT (19:38 UTC)
Expired
Jun 30, 2020, 3:30 PM CDT
In force
52 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties McHenry County, ND, Pierce County, ND, Sheridan County, ND, Wells County, ND

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 12:00Z, 7.6 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 12:00Z on 2020-06-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 9 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 12:00Z on 2020-06-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 200 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
9 J/kg
Mixed-layer CIN
-647 J/kg
Mixed-layer LCL
1381 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
200 m²/s²
0-3 km storm-relative helicity
307 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

716 
WUUS53 KBIS 301938
SVRBIS
NDC049-069-083-103-302030-
/O.NEW.KBIS.SV.W.0113.200630T1938Z-200630T2030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Bismarck ND
238 PM CDT Tue Jun 30 2020

The National Weather Service in Bismarck has issued a

* Severe Thunderstorm Warning for...
  Northwestern Wells County in south central North Dakota...
  Northeastern Sheridan County in south central North Dakota...
  Southwestern Pierce County in north central North Dakota...
  Southeastern McHenry County in north central North Dakota...

* Until 330 PM CDT.

* At 237 PM CDT, severe thunderstorms were located along a line
  extending from 6 miles southwest of Martin to 5 miles southeast of
  Harvey to 9 miles northeast of Hurdsfield, moving north at 40 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Severe thunderstorms will be near...
  Martin around 245 PM CDT.
  Harvey and Anamoose around 250 PM CDT.
  Drake around 300 PM CDT.

Other locations impacted by these severe thunderstorms include
Sheyenne Lake, Manfred, Heimdal, Wellsburg and Selz.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4802 9981 4785 9981 4785 9951 4745 9985
      4747 10001 4765 10011 4769 10025 4802 10054
TIME...MOT...LOC 1937Z 176DEG 34KT 4775 10021 4770 9989 4756 9983 

HAIL...1.00IN
WIND...60MPH
 
$$

HOLLAN
3 follow-up statements
473 
WWUS53 KBIS 301957
SVSBIS

Severe Weather Statement
National Weather Service Bismarck ND
257 PM CDT Tue Jun 30 2020

NDC049-302006-
/O.CAN.KBIS.SV.W.0113.000000T0000Z-200630T2030Z/
McHenry ND-
257 PM CDT Tue Jun 30 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MCHENRY COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

LAT...LON 4802 9981 4785 9981 4785 9951 4745 9985
      4747 10001 4765 10011 4769 10025 4785 10033
      4785 10020 4802 10020
TIME...MOT...LOC 1956Z 176DEG 18KT 4780 10004 4761 9966 

$$

NDC069-083-103-302030-
/O.CON.KBIS.SV.W.0113.000000T0000Z-200630T2030Z/
Wells ND-Sheridan ND-Pierce ND-
257 PM CDT Tue Jun 30 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT
FOR NORTHWESTERN WELLS...NORTHEASTERN SHERIDAN AND SOUTHWESTERN
PIERCE COUNTIES...

At 256 PM CDT, severe thunderstorms were located along a line
extending from near Martin to near Fessenden, moving north at 20 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

These severe storms will be near...
  Harvey and Martin around 300 PM CDT.

Other locations impacted by these severe thunderstorms include
Sheyenne Lake, Manfred, Heimdal, Wellsburg and Selz.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4802 9981 4785 9981 4785 9951 4745 9985
      4747 10001 4765 10011 4769 10025 4785 10033
      4785 10020 4802 10020
TIME...MOT...LOC 1956Z 176DEG 18KT 4780 10004 4761 9966 

HAIL...1.00IN
WIND...60MPH
 
$$

HOLLAN
748 
WWUS53 KBIS 302013
SVSBIS

Severe Weather Statement
National Weather Service Bismarck ND
313 PM CDT Tue Jun 30 2020

NDC083-302023-
/O.CAN.KBIS.SV.W.0113.000000T0000Z-200630T2030Z/
Sheridan ND-
313 PM CDT Tue Jun 30 2020

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SHERIDAN COUNTY
IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

LAT...LON 4802 9981 4785 9981 4785 9951 4745 9985
      4747 10001 4752 10004 4767 10003 4768 10007
      4784 10007 4785 10020 4785 10007 4796 10001
TIME...MOT...LOC 2013Z 178DEG 19KT 4779 9998 4771 9966 

$$

NDC069-103-302030-
/O.CON.KBIS.SV.W.0113.000000T0000Z-200630T2030Z/
Wells ND-Pierce ND-
313 PM CDT Tue Jun 30 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT
FOR NORTHWESTERN WELLS AND SOUTH CENTRAL PIERCE COUNTIES...

At 313 PM CDT, severe thunderstorms were located along a line
extending from near Harvey to 4 miles north of Fessenden, moving
north at 20 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

These severe thunderstorms will remain over mainly rural areas of
northwestern Wells and south central Pierce Counties, including the
following locations... Manfred, Heimdal, Wellsburg and Selz.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4802 9981 4785 9981 4785 9951 4745 9985
      4747 10001 4752 10004 4767 10003 4768 10007
      4784 10007 4785 10020 4785 10007 4796 10001
TIME...MOT...LOC 2013Z 178DEG 19KT 4779 9998 4771 9966 

HAIL...1.00IN
WIND...60MPH
 
$$

HOLLAN
355 
WWUS53 KBIS 302030
SVSBIS

Severe Weather Statement
National Weather Service Bismarck ND
330 PM CDT Tue Jun 30 2020

NDC069-103-302039-
/O.EXP.KBIS.SV.W.0113.000000T0000Z-200630T2030Z/
Wells ND-Pierce ND-
330 PM CDT Tue Jun 30 2020

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN WELLS AND SOUTH
CENTRAL PIERCE COUNTIES WILL EXPIRE AT 330 PM CDT...
            
The storms which prompted the warning have weakened below severe 
limits. Therefore, the warning will be allowed to expire. However, 
small hail and heavy rain are still possible with these 
thunderstorms.

LAT...LON 4802 9981 4785 9981 4785 9951 4745 9985
      4747 10001 4752 10004 4767 10003 4768 10007
      4784 10007 4785 10020 4785 10007 4796 10001
TIME...MOT...LOC 2029Z 176DEG 34KT 4791 9999 4783 9967 

$$

HOLLAN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 2:10 PM CDT, 28 minutes earlier.

Area forecast discussion, Jun 30, 2:10 PM CDT, 28 minutes before
Area Forecast Discussion
National Weather Service Bismarck ND
210 PM CDT Tue Jun 30 2020

.SHORT TERM...(This evening through Wednesday)
Issued at 136 PM CDT Tue Jun 30 2020

Severe thunderstorm potential through this evening along with heavy
rainfall is the focus for the short term.

A negatively-tilted mid and upper-level trough will eject from
the Rockies into the northern Plains by this evening, setting the
stage for an active thunderstorm event as a frontal zone also
sharpens and shifts eastward. The frontal zone draped across west
central ND continues to yield regenerative clusters of
thunderstorms. This activity will pose a marginal severe-storm
risk through the early afternoon.

This convection will likely limit diurnal heating across western
and portions of central ND which could limit the higher end of the
severe threat this afternoon/evening, however, more robust ascent
is expected as the negatively-tilted trough swings through and
this should be enough to spark more organized convection late this
afternoon or evening. 12 UTC guidance suite and latest CAMs
favor strong to extreme instability along and east of the front
with MLCAPE of 3000 to 5000 J/kg, along with steep midlevel lapse
rates and effective shear magnitudes of 25 to 35 kt, but more
impressively strong mid/low-level helicity and 0-1km shear.
Deep-layer wind fields will largely be oriented parallel to the
north-south frontal zone, favoring a linear and messy mode to
convection with primarily multicells and transient supercells with
a risk of damaging winds and large hail. With 0-1-km SRH around 150 m2/s2 and 0-1 km shear around
30 knots there is a tornado risk, although perhaps not as high as
one would expect given the above parameters unless surface-based
storms can form. The CAMs have been consistent in firing storms
along highway 83 late this afternoon then moving east into the
James River Valley this evening.

Finally, given the rich low level moisture, large CAPE profiles,
and relatively modest deep-layer wind fields, the setting favors
very heavy rainfall. Despite dry soils, rainfall rates could be
enough for localized flash flooding, so the Flash Flood Watch
continues for portions of central North Dakota.

.LONG TERM...(Wednesday night through Tuesday)
Issued at 136 PM CDT Tue Jun 30 2020

A classic summertime pattern will be in place during the long term
with warm, humid conditions and chances for thunderstorms nearly
every day. The large-scale pattern will feature broad west-
southwest flow aloft across the Northern Plains with mid/upper-
level waves moving through the flow. Rich low-level moisture will
remain in place. Moreover, the magnitude of flow aloft and steep
low and mid-level lapse rates suggests a climatological severe
storm risk will exist. While confidence in the day to day details
through the period is moderate at best, it appears that overall,
Wednesday has the highest odds of being a dry period, with
increasing chances of thunderstorms on at least a scattered basis
Thursday, Friday, and Independence Day. Thermal fields and NBM
guidance support highs mainly 85 to 95 F through the period.

&&

.AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon)
Issued at 1220 PM CDT Tue Jun 30 2020

Hazards to aviation today include widespread thunderstorms, some
severe with strong winds and hail.

Areas of MVFR will continue across central North Dakota as
thunderstorms continue to overspread central and portions of
western ND. Conditions will improve around 00z west, from KDIK-
KXWA, and ending east around 07z.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until 11 PM CDT /10 PM MDT/ this evening for
NDZ002>004-010>012-018>022-033>035-041-042-044>046.

&&

SHORT TERM...AJ
LONG TERM...AJ
AVIATION...AJ
Hazardous weather outlook, Jun 30, 1:33 PM CDT, 1 hour 5 minutes before
Hazardous Weather Outlook
National Weather Service Bismarck ND
133 PM CDT Tue Jun 30 2020

NDZ002>004-010>012-018>022-033>035-041-042-044>046-011845-
Burke-Renville-Bottineau-Mountrail-Ward-McHenry-Dunn-Mercer-
Oliver-McLean-Sheridan-Stark-Morton-Burleigh-Hettinger-Grant-
Adams-Sioux-Emmons-
133 PM CDT Tue Jun 30 2020 /1233 PM MDT Tue Jun 30 2020/

This Hazardous Weather Outlook is for portions of north central
North Dakota, northwest North Dakota, south central North Dakota,
and southwest North Dakota.

.DAY ONE...This Afternoon and Tonight

Severe thunderstorms are possible this afternoon and evening,
with the greatest risk across central North Dakota. The main
risks will be large hail up to ping pong ball size and damaging
winds up to 70 mph. An isolated tornado is also possible.

A Flash Flood Watch is also in effect through this evening for
parts of portions of central North Dakota. See weather.gov/bis
for details.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Thunderstorms are possible Thursday evening. Some storms could be
severe.

.SPOTTER INFORMATION STATEMENT...

Spotters will be needed today and this evening.

NDZ001-005-009-013-017-023-025-031-032-036-037-040-043-047-048-
050-051-011845-
Divide-Rolette-Williams-Pierce-McKenzie-Wells-Foster-
Golden Valley-Billings-Kidder-Stutsman-Slope-Bowman-Logan-
La Moure-McIntosh-Dickey-
133 PM CDT Tue Jun 30 2020 /1233 PM MDT Tue Jun 30 2020/

This Hazardous Weather Outlook is for portions of north central
North Dakota, northwest North Dakota, south central North Dakota,
southeast North Dakota, and southwest North Dakota.

.DAY ONE...This Afternoon and Tonight

Severe thunderstorms are possible this afternoon and evening,
with the greatest risk across central North Dakota. The main
risks will be large hail up to ping pong ball size and damaging
winds up to 70 mph. An isolated tornado is also possible.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Thunderstorms are possible Thursday evening. Some storms could be
severe.

.SPOTTER INFORMATION STATEMENT...

Spotters will be needed today and this evening.

AJ

In the hours before

Special weather statement, Jun 30, 12:09 PM CDT, 2 hours 29 minutes before
Special Weather Statement
National Weather Service Bismarck ND
1209 PM CDT Tue Jun 30 2020

NDZ035-036-301800-
Kidder ND-Burleigh ND-
1209 PM CDT Tue Jun 30 2020

...SIGNIFICANT WEATHER ADVISORY FOR KIDDER AND EASTERN BURLEIGH
COUNTIES UNTIL 100 PM CDT...

At 1208 PM CDT, strong thunderstorms were located along a line
extending from near Tuttle to Lake Isabel. Movement was northeast at
25 mph.

Wind gusts to 50 mph will be possible with these storms. The strong
winds are mainly occurring to the west of these storms.

Locations impacted include...
Steele, Tappen, Wing, Sterling, Tuttle, Pettibone, Dawson, Robinson,
Lake Isabel, Driscoll, Mckenzie, Crystal Springs, Lake Williams,
Arena, Moffit and Horsehead Lake.

LAT...LON 4733 10047 4733 9948 4698 9948 4698 9945
      4663 9945 4663 10048
TIME...MOT...LOC 1708Z 211DEG 23KT 4718 10000 4681 9974

HOLLAN
Local storm report, Jun 30, 1:34 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
134 PM CDT TUE JUN 30 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0105 PM     HAIL             8 NNW LAKE WILLIAMS     47.25N 99.66W
06/30/2020  E0.88 INCH       KIDDER             ND   TRAINED SPOTTER

            HAIL WAS ACCOMPANIED BY VERY HEAVY RAIN.

&&

CK
Special weather statement, Jun 30, 1:37 PM CDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Bismarck ND
137 PM CDT Tue Jun 30 2020

NDZ023-301915-
Wells ND-
137 PM CDT Tue Jun 30 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WELLS COUNTY UNTIL
215 PM CDT...

At 137 PM CDT, a strong thunderstorm was located near Fessenden, or
20 miles east of Harvey, moving north at 40 mph.

Nickel size hail and wind gusts to 40 mph will be possible with this
storm.

Locations impacted include...
Fessenden, Heimdal, Bremen, Hamberg and Emrick.

LAT...LON 4756 9943 4759 9969 4785 9964 4785 9930
      4784 9929
TIME...MOT...LOC 1837Z 195DEG 34KT 4766 9954

HOLLAN
Local storm report, Jun 30, 1:38 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
138 PM CDT TUE JUN 30 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0136 PM     HEAVY RAIN       4 NW HAZELTON           46.52N 100.35W
06/30/2020  M1.60 INCH       EMMONS             ND   CO-OP OBSERVER

            RAIN SINCE 7 AM.

&&

CK
Special weather statement, Jun 30, 1:41 PM CDT, 57 minutes before
Special Weather Statement
National Weather Service Bismarck ND
141 PM CDT Tue Jun 30 2020

NDZ019>021-301930-
Oliver ND-Mercer ND-McLean ND-
141 PM CDT Tue Jun 30 2020

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MCLEAN...NORTH CENTRAL
OLIVER AND NORTHEASTERN MERCER COUNTIES UNTIL 230 PM CDT...

At 140 PM CDT, strong thunderstorms were clustered along a line
extending from near Fort Stevenson State Park to 6 miles northeast of
Hazen to 5 miles north of Center. Movement was north at 45 mph.

Penny size hail and wind gusts to 40 mph will be possible with these
storms.

Locations impacted include...
Beulah, Garrison, Hazen, Underwood, Center, Stanton, Max, Riverdale,
Pick City, Coleharbor, Roseglen, Beulah Bay Recreation Area, Fort
Stevenson State Park, Hazen Bay Recreation Area, Lake Sakakawea State
Park, Emmet, Fort Clark, Dakota Waters Recreation Area and White
Shield.

Very heavy rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4724 10176 4785 10187 4785 10109 4744 10111
      4707 10128
TIME...MOT...LOC 1840Z 164DEG 37KT 4760 10148 4737 10154 4720 10130

HOLLAN
Special weather statement, Jun 30, 2:11 PM CDT, 27 minutes before
Special Weather Statement
National Weather Service Bismarck ND
211 PM CDT Tue Jun 30 2020

NDZ022-023-302000-
Wells ND-Sheridan ND-
211 PM CDT Tue Jun 30 2020

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN WELLS AND EASTERN
SHERIDAN COUNTIES UNTIL 300 PM CDT...

At 210 PM CDT, a strong thunderstorm was located near Goodrich, or 19
miles south of Harvey, moving north at 35 mph.

Penny size hail will be possible with this storm.

Locations impacted include...
Harvey, Goodrich, Hurdsfield, Martin, Sheyenne Lake and Wellsburg.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4737 9990 4740 10017 4785 10031 4785 9969
TIME...MOT...LOC 1910Z 185DEG 31KT 4750 10003

HOLLAN

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 29, 7:07 PM CDTSevere Thunderstorm WarningBISDunn, McKenzie53 min
Jun 29, 7:10 PM CDTSevere Thunderstorm WarningBISDunn, McKenzie65 min
Jun 29, 7:12 PM CDTSevere Thunderstorm WarningBISBillings48 min
Jun 29, 7:20 PM CDTTornado WarningBISDunn, McKenzie25 min
Jun 29, 7:21 PM CDTSpecial Weather StatementBISAdams24 min
Jun 29, 7:51 PM CDTSevere Thunderstorm WarningBISDunn39 min
Jun 29, 8:07 PM CDTSpecial Weather StatementBISAdams, Hettinger, Stark53 min
Jun 29, 8:15 PM CDTSevere Thunderstorm WarningBISHettinger, Stark30 min
Jun 29, 8:16 PM CDTSevere Thunderstorm WarningBISDunn, McKenzie, McLean, Mountrail59 min
Jun 29, 8:22 PM CDTTornado WarningBISMcKenzie, Mountrail23 min
Jun 29, 8:29 PM CDTSevere Thunderstorm WarningBISDunn61 min
Jun 29, 8:30 PM CDTSevere Thunderstorm WarningBISStark39 min
Jun 29, 8:44 PM CDTTornado WarningBISMountrail31 min
Jun 29, 8:45 PM CDTTornado WarningBISDunn, Stark30 min
Jun 29, 9:06 PM CDTSevere Thunderstorm WarningBISDunn, Hettinger, Stark54 min
Jun 29, 9:15 PM CDTSevere Thunderstorm WarningBISBurke, Mountrail, Ward60 min
Jun 29, 9:37 PM CDTSevere Thunderstorm WarningBISAdams, Hettinger38 min
Jun 29, 10:16 PM CDTSpecial Weather StatementBISAdams, Hettinger44 min
Jun 29, 10:17 PM CDTSpecial Weather StatementBISMcLean, Ward43 min
Jun 29, 10:31 PM CDTSpecial Weather StatementBISOliver29 min
Jun 29, 11:01 PM CDTSpecial Weather StatementBISMcHenry44 min
Jun 29, 11:04 PM CDTSpecial Weather StatementBISGrant41 min
Jun 29, 11:45 PM CDTSpecial Weather StatementBISBottineau, McHenry, Pierce45 min
Jun 30, 12:00 AM CDTSpecial Weather StatementBISBottineau45 min
Jun 30, 12:01 AM CDTSpecial Weather StatementBISGrant29 min
Jun 30, 1:05 AM CDTSpecial Weather StatementBISBurleigh40 min
Jun 30, 1:50 AM CDTSpecial Weather StatementBISEmmons40 min
Jun 30, 3:00 AM CDTSevere Thunderstorm WarningBISAdams, Grant, Sioux45 min
Jun 30, 5:45 AM CDTSpecial Weather StatementBISGrant45 min
Jun 30, 5:55 AM CDTSevere Thunderstorm WarningBISGrant, Sioux65 min
Jun 30, 7:31 AM CDTSpecial Weather StatementBISMorton44 min
Jun 30, 7:33 AM CDTSpecial Weather StatementBISSioux57 min
Jun 30, 8:06 AM CDTSevere Thunderstorm WarningBISEmmons, Morton, Sioux39 min
Jun 30, 8:14 AM CDTSpecial Weather StatementBISOliver46 min
Jun 30, 8:34 AM CDTSevere Thunderstorm WarningBISBurleigh, Emmons, Morton56 min
Jun 30, 9:17 AM CDTSpecial Weather StatementBISSheridan43 min
Jun 30, 9:30 AM CDTSevere Thunderstorm WarningBISMcLean45 min
Jun 30, 9:43 AM CDTSpecial Weather StatementBISBurleigh, Emmons, Kidder47 min
Jun 30, 10:06 AM CDTSpecial Weather StatementBISMcHenry39 min
Jun 30, 10:44 AM CDTSpecial Weather StatementBISMcHenry46 min
Jun 30, 11:13 AM CDTSpecial Weather StatementBISOliver47 min
Jun 30, 11:21 AM CDTSpecial Weather StatementBISBottineau39 min
Jun 30, 12:00 PM CDTSpecial Weather StatementBISOliver45 min
Jun 30, 12:09 PM CDTSpecial Weather StatementBISBurleigh, Kidder51 min
Jun 30, 12:32 PM CDTSevere Thunderstorm WarningBISKidder43 min
Jun 30, 1:00 PM CDTSevere Thunderstorm WarningBISWells45 min
Jun 30, 1:37 PM CDTSpecial Weather StatementBISWells38 min
Jun 30, 1:41 PM CDTSpecial Weather StatementBISMcLean, Oliver49 min
Jun 30, 2:11 PM CDTSpecial Weather StatementBISWells49 min
Jun 30, 3:41 PM CDTSevere Thunderstorm WarningBISPierce, Wells49 min
Jun 30, 4:29 PM CDTSevere Thunderstorm WarningBISPierce, Wells32 min
Jun 30, 4:30 PM CDTAreal Flood AdvisoryBISWells109 min
Jun 30, 4:50 PM CDTSpecial Weather StatementBISMorton40 min
Jun 30, 5:43 PM CDTSpecial Weather StatementBISBurleigh47 min
Jun 30, 6:18 PM CDTFlash Flood WarningBISWells4 hr
Jun 30, 6:29 PM CDTTornado WarningBISBurleigh, Kidder31 min
Jun 30, 6:47 PM CDTSpecial Weather StatementBISKidder, Logan43 min
Jun 30, 6:57 PM CDTTornado WarningBISKidder33 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.